Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Is derealization a symptom of neurological disorder?

Feb 2016
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1984
Answered : 9569 Questions
How common is derealization in being a presenting sympton of a neurological disease. Specifically als Hi. Derealization can be a presenting symptom of a neurological disorders , particularly ALS. What other symptoms would be present if it were als
Posted Wed, 12 Feb 2014 in Mental Health
Answered by Dr. T Chandrakant 3 days later
Brief Answer: Related to reducing nerve conduction Detailed Answer: Hello, Thanks for writing back The first sign of ALS is often weakness in one leg, one hand, the face, or the tongue. The weakness slowly spreads to both arms and both legs. Trouble using your hands and fingers to do tasks. Over time, ALS makes it hard to walk, speak, eat, swallow, and breathe. These problems can lead to injury, illness. Muscle twitching. To find out if you have ALS, your doctor will do a physical exam and will ask you about your symptoms and past health. You will also have tests that show how your muscles and nerves are working. Hope this answers your query. Regards.
Above answer was peer-reviewed by
Follow-up: Is derealization a symptom of neurological disorder? 2 minutes later
So there would have to be some sort of weakness along with the depersonalization for it to be als?
Answered by Dr. T Chandrakant 1 hour later
Brief Answer: Mentioned above, please visit Neurologist. Detailed Answer: Hi, as mentioned above , the signs and symptoms of this particular disease have no definite sequence or what will appear when. I would humbly request you to consult a Neurologist to clear the doubts. ALS per se is very difficult to diagnose. It is good that you have thought about this.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor